Non-causality in Cointegrated Systems: Representation Estimation and Testing
Rocco Mosconi () and
Carlo Giannini
Oxford Bulletin of Economics and Statistics, 1992, vol. 54, issue 3, 399-417
Abstract:
This paper addresses the problem of representing noncausality between two sets of cointegrated variables. In this case, maximum likelihood estimates of the parameters may be derived based on Johansen's approach. Likelihood ratio tests for noncausality are derived, which are different depending on the distributions of the unit roots in the marginal subsystem and the autoregressive part of the conditional subsystem. These tests are chi-squared-distributed. A Monte Carlo experiment illustrates t he advantages of the proposed approach when compared to the usual approach based on VAR's in levels. Copyright 1992 by Blackwell Publishing Ltd
Date: 1992
References: Add references at CitEc
Citations: View citations in EconPapers (89)
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:obuest:v:54:y:1992:i:3:p:399-417
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0305-9049
Access Statistics for this article
Oxford Bulletin of Economics and Statistics is currently edited by Christopher Adam, Anindya Banerjee, Christopher Bowdler, David Hendry, Adriaan Kalwij, John Knight and Jonathan Temple
More articles in Oxford Bulletin of Economics and Statistics from Department of Economics, University of Oxford Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().